Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2010 (2010), Article ID 596839, 17 pages
Research Article

Estimating the Conditional Tail Expectation in the Case of Heavy-Tailed Losses

1Laboratory of Applied Mathematics, Mohamed Khider University of Biskra, 07000, Algeria
2Ecole Nationale Superieure d'Hydraulique, Guerouaou, BP 31, Blida, 09000, Algeria
3Department of Statistical and Actuarial Sciences, University of Western Ontario, London, ON, N6A5B7, Canada

Received 21 October 2009; Accepted 20 January 2010

Academic Editor: Edward Furman

Copyright © 2010 Abdelhakim Necir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelhakim Necir, Abdelaziz Rassoul, and Ričardas Zitikis, “Estimating the Conditional Tail Expectation in the Case of Heavy-Tailed Losses,” Journal of Probability and Statistics, vol. 2010, Article ID 596839, 17 pages, 2010. doi:10.1155/2010/596839